OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6563

Title: The two-dimensional Laplace transform for G-functions
Authors: Dahiya, R. S.
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: R. S., "Dahiya, "The two-dimensional Laplace transform for G-functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 89-93.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Lo scopo di questo lavoro è di ottenere nuove relazioni operazionali tra un insieme e la sua immagine per una trasformazione di Laplace bidimensionale che comprenda le G-funzioni di Meijer e le funzioni iper geometriche confluenti di Whittaker.
The object of this paper is to obtain new operational relations between the original and the image for two-dimensional Laplace transform that involve Meijer's G-function and Whittaker's confluent hyoergeometric functions.
URI: http://hdl.handle.net/10077/6563
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
DahiyaRendMat05.pdf240.78 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.